# SDR UALA2011071703623

- Difficulty date: July 16, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 66,984 hours, 24,657 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Unit
- Condition: Inoperative
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAT CHECK, RAT WILL NOT RETRACT USING MANUAL GROUND SWITCH.  RANGOUT RAT BLADE INDEX & RAT STRUT INDEX SWITCHES OK,  FOUND RAT CONTROL INOP, REPLACED PER MM, OPS CHECK GOOD.
